# SDR DL76S060070

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 56,439 hours, 26,846 cycles
- System (JASC): 3242 · Brake
- Part: Housing
- Condition: Cracked
- Location: Brake Module
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RT HYD SYSTEM QUANTITY DROPPED TO 0, FOUND HOUSING ON BRAKE FUSE P/N V6-4360-2, RT WING BRAKE MODULE, CRACKED.  REPLACED HOUSING.
